# SDR SWIA201230559

- Difficulty date: April 26, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 22,748 hours, 19,049 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Failed
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGES.  (FLT 6453)  REPLACED NOSE GEAR DOOR SELECTOR VALVE.  PN: 750006000 SN OFF 0388T
